# SDR CA151113004

- Difficulty date: November 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NEW BRUSH BLOCK ASSEMBLIES RECEIVED INCORRECTLY ASSEMBLED. CAUSES THE ATTACHING CONNECTOR TO NOT INSTALL COMPLETELY AND WIRES FROM THE CONNECTOR TO BRUSH ASSEMBLIES TO BE CRIMPED OR DAMAGED.
